# SDR AALA20021296

- Difficulty date: September 4, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GRU - ON TAKEOFF AFTER FLAP RETRACTION, GOT ELEC GEN OFF R EICAS MESSAGE.  RIGHT ENGINE GENERATOR PLACARDED INOPERATIVE AS PER MEL, MPM 24-3 ACCOMPLISHED, SERVICED BOTH IDG/S OIL LEVEL AS WELL APU, PLACARDED AND MIC ENTERED.  ENGINES FAN COWLS CLOSED LATCHED OK FOR SERVICE.  REMOVED AND REPLACED RIGHT IDG PER MM OPS AND LEAK CHECKS NORMAL.  PERFORMED TEST PER MM ALL CHECKS SATISFACTORY.  (M)
